# SDR UALA2012022001041

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 70,379 hours, 26,377 cycles
- Engine: Pwa PW2037
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 22
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING FOUND THAT THE CENTER AND RIGHT HYDRAULIC SYSTEM HAVE THE HEAVY FEEL WHILE LEFT SYSTEM IS NORMAL.   REPLACED ELEVATOR FEEL COMPUTER PER MM.  PERFORMED TESTS FOR AUX PITOT SYSTEMS, EICAS MESSAGE TEST FORCES FOR ELEVATOR FEEL SYSTEM AND MCDP GROUND TEST.  OPS AND LEAK CHECKED GOOD.
